MAUDE Adverse Event Report: AUGMEDICS INC. XVISION SPINE SYSTEM (XVS)

AUGMEDICS INC. XVISION SPINE SYSTEM (XVS)
Model Number ALL-IN-ONE COMPUTER + PRE-INSTALLED SOFTWARE
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/04/2023
Type of Reportable Event Serious Injury
Event or Problem Description
In an mis procedure, a tall clamp was placed on the sp of t7, and its stability was confirmed.Upon incision, an initial landmark check confirmed anatomy with tactile feedback from the surgeon, and the screws were instrumented bilaterally on t7 and t6.A landmark check was performed at t5, and the surgeon noted that tactile feedback was not correlating with the nav image screen.Ap and lateral images of screws instrumented showed that screws were placed high and not in the pedicle like on the nav images.Surgeon elected not to re-spin and the screws were revised under c-arm fluoro, as well as the rest of the construct.A thorough analysis was conducted and showed the virtual trajectories presented by the xvs system appear high but not in the disk space as the screws.Hence, there seems to be a discrepancy between virtual and actual placement.Two issues were found as possible causes for the discrepancy between the reported deviated screws and the incorrect navigation indication: 1.Movement of x-marker position in relation to patient marker during registration, due to "breaking breathing." 2.Movement of clamp during instrumentation due to bumping into the clamp none of the findings indicate a malfunction of the system.Since this event resulted in screws redirection, which is considered a serious injury, it was decided that this event needs to be reported.

Brand Name
XVISION SPINE SYSTEM (XVS)
Common Device Name
XVISION SPINE SYSTEM (XVS)
Manufacturer (Section D)
AUGMEDICS INC.
21 s. evergreen ave. suite 230
arlington heights IL 60005
Manufacturer (Section G)
AUGMEDICS INC.
21 s. evergreen ave. suite 230
arlington heights IL 60005
Manufacturer Contact
shay ramon
2 ha-otsma st.
p.o.b 345
yokneam, 20692-05
IS   2069205
MDR Report Key17446953
Report Number3016571711-2023-00008
Device Sequence Number7270163
Product Code OLO
UDI-Device Identifier07290113780231
UDI-Public07290113780231
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K211188
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberALL-IN-ONE COMPUTER + PRE-INSTALLED SOFTWARE
Device Catalogue NumberACC00008
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/02/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown